advertisement
Question
Posted by: Tinker | 2010-04-08

Please help I feel like going insane!!!!!!!!!!!!!!

I would like to find out

I had a miscaraige on the 12 January 2010 &  they injected me Noristerat But then after the miscaraige i still had a normal period with the injection &  all had a period in Feb normal &  the again on 02/03/2010 normal as can be

Was expecting my period begining of April but nothing
on the 17-03-2010 i had 1 drop spotting not even enough to put in a lillet

now nothing is this hormones or am i pregnant

I have tender breasts, are very tyred &  have to go to the lo very often Please Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See below

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Tinker | 2010-04-09

P Sorry but what i can not understand i had a normal period after the mc while i had the injection i did not return for the second injection in begining of march. so how will it be possible for me to have a normal period when i had the injection but when i did not go back for it my period stops I am a bit Confused

Reply to Tinker
Posted by: gynaedoc | 2010-04-09

See below

Reply to gynaedoc
Posted by: P | 2010-04-08

The injection cn make ur period irregular,non existant or excessive.

Reply to P

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement